RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 20, Issue 3, Pages 373–381 (Mi mz7856)  

Tabular powers of maximal sets

S. S. Marchenkov

Applied Mathematics Institute, Academy of Sciences of the USSR

Abstract: The following result is established for reducibility of tabular type. Whatever the recursively enumerated nonrecursive incomplete power is, there exists a power, not congruent with it, containing a maximal set.

Full text: PDF file (769 kB)

English version:
Mathematical Notes, 1976, 20:3, 766–770

Bibliographic databases:

UDC: 519
Received: 26.11.1974

Citation: S. S. Marchenkov, “Tabular powers of maximal sets”, Mat. Zametki, 20:3 (1976), 373–381; Math. Notes, 20:3 (1976), 766–770

Citation in format AMSBIB
\Bibitem{Mar76}
\by S.~S.~Marchenkov
\paper Tabular powers of maximal sets
\jour Mat. Zametki
\yr 1976
\vol 20
\issue 3
\pages 373--381
\mathnet{http://mi.mathnet.ru/mz7856}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=429520}
\zmath{https://zbmath.org/?q=an:0378.02021}
\transl
\jour Math. Notes
\yr 1976
\vol 20
\issue 3
\pages 766--770
\crossref{https://doi.org/10.1007/BF01097247}


Linking options:
  • http://mi.mathnet.ru/eng/mz7856
  • http://mi.mathnet.ru/eng/mz/v20/i3/p373

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:76
    Full text:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019